MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Catalog Number NVTR-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Heart Block (4444)
Date of Event 10/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a 25mm navitor transcatheter aortic valve was selected for implant on (b)(6) 2024 using a small flexnav delivery system.The length of the membranous septum was 5.5mm.The patient had a history of first-degree heart block.The patient's annular dimensions were measured under the following: diameter at 21.6mm, perimeter at 68.3mm, and left ventricular outflow tract (lvot) at 21.4mm.Pre-dilation was performed with a 20mm non-abbott balloon.The patient's aortic valve angle was 46 degrees.The starting implant depth at 80% was 4mm from the non-coronary cusp (ncc).The depth was also 4mm from the ncc prior to release.During implant the third retainer tab had a delayed release.After the third retainer tab released, the valve was snared out of the aortic valve position towards the aorta.A second 25mm navitor transcatheter aortic valve was implanted valve-in-valve at 5-6mm from the ncc.The patient experienced a drop in blood pressure during the procedure.On the same day the patient went into heart block and a permanent pacemaker was implanted.The patient had prolonged hospitalization for monitoring due to experiencing weakness and fatigue.The patient was discharged on (b)(6) 2024.The patient status was stable.
 
Additional Manufacturer Narrative
An event for the patient effects of heart block and fatigue was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, a cause for the reported heart block could not be determined.The reported fatigue is a cascading effect of heart block.The reported hospitalization and surgical intervention were a result of case-specific circumstances.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20928499
Report Number2135147-2024-06377
Device Sequence Number8313783
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)261022(10)10078100
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberNVTR-25
Device Lot Number10078100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/20/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMALL FLEXNAV DS [FNAV-DS-SM, LOT: 10376792]
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexFemale